Loading, please wait...

Benadryl Dye-Free Allergy Relief Gelcaps - Diphenhydramine - 24ct

Benadryl Dye-Free Allergy Relief Gelcaps - Diphenhydramine - 24ct - image 1 of 4Benadryl Dye-Free Allergy Relief Gelcaps - Diphenhydramine - 24ct - image 2 of 4Benadryl Dye-Free Allergy Relief Gelcaps - Diphenhydramine - 24ct - image 3 of 4Benadryl Dye-Free Allergy Relief Gelcaps - Diphenhydramine - 24ct - image 4 of 4
Benadryl Dye-Free Allergy Relief Gelcaps - Diphenhydramine - 24ct - image 1 of 4
$4.49
Due to high demand, item may be unavailable or delayed
Online only
Shipping
Free standard shipping with RedCard

About this item

At a glance

Dye-Free
Dye-Free

Highlights

  • 24-count bottle of BENADRYL® LIQUI-GELS® antihistamine allergy medicine
  • Provides multi-symptom allergy relief and cold symptom relief
  • Contains 25mg of diphenhydramine HCl 25 mg per liquid capsule
  • Relieves allergy symptoms of sneezing, runny nose, itchy nose or throat, and itchy, watery eyes
  • Relieves cold symptoms of sneezing and runny nose to provide more than just allergy relief

Specifications

Suggested Age: 6 Years and Up

Health Facts: Contains antihistamine

Active Ingredient Strength Value: 25 milligrams

Product Form: Gelcap

Primary Active Ingredient: Diphenhydramine

Package Quantity: 24

Features: Calming

TCIN: 14013771
UPC: 312547170215
Item Number (DPCI): 094-04-0074
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

BENADRYL® Allergy Dye-Free LIQUI-GELS® temporarily relieve the symptoms associated with both upper respiratory allergies and the common cold. Each of these liquid gels contains an antihistamine, diphenhydramine HCl 25 milligrams, to temporarily treat allergy symptoms of sneezing; runny nose; itchy nose or throat; and itchy, watery eyes; and the cold symptoms of sneezing and runny nose. This allergy medicine has a dye-free formula and the BENADRYL® liquid capsules are intended for adults and children ages six and up.
Dye-Free
Dye-Free
A product that either makes an unqualified on-pack statement indicating that it does not contain dye, or carries an unqualified on-pack statement such as "no dyes" or "dye-free."
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.7 out of 5 stars with 91 reviews
100% would recommend
8 recommendations
value: 5 out of 5
quality: 4.4 out of 5
effectiveness: 4.4 out of 5

Excellent relief for allergies

5 out of 5 stars
Anonymous - 2 months ago
originally posted on benadryl.com
It's difficult to beat Benadryl. It's a simple formula that works every time - whether it's for allergies or bug bites, whatever itches and swells up. There's no heebie jeebies with it like with shotgun preparations that torture a person for 24 hours. Thanks, Benadryl!!
Did you find this review helpful?
Report review

Always by my side

5 out of 5 stars
Christina9 - 3 months ago
originally posted on Product Sampling Community
This is something I always keep on hand cause you just never know when you or someone you know will have an allergic reaction. Benadryl is the only allergy pill I will take. It works fast. The only downside is the drowsiness but the relief it brings outweighs that.
Did you find this review helpful?
Report review

I can't stand the packing

5 out of 5 stars
Anonymous - 6 months ago
originally posted on benadryl.com
27 yrs ago I tested this package loved it but now at 75 yrs old I hate the packaging I spent all day Saturday trying to get the pills out n two blister packs I had too soak the paper to weaken it then used my box cutter to get them out I find this very bad for elderly people Is there some way to elemnate this problem
1 reply from Consumer Care team - 6 months ago
Hello! We are so sorry to hear about this and we would like to learn more about your experience. When you get a free moment, please give us a call at 1-877-717-2824, Monday - Friday, 9am - 5:30pm ET. We hope to hear from you soon.
2 guests found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
Would recommend
targeteli - 6 months ago, Verified purchaser
Works good for allergic reactions.
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
2 guests found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
Would recommend
AVM - 8 months ago, Verified purchaser
Nice !!!!!!!!!!!!!!!!!!!!!
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
2 guests found this review helpful. Did you?
Report review

Good for mild allergy relief

3 out of 5 stars
dianagaston8 - 1 year ago
originally posted on Product Sampling Community
I always like to have some Benadryl around, but I generally keep at least one other allergy relief product on hand at all times, for when I need to treat a full spectrum of severe allergy symptoms. I've used this product to treat mild allergy symptoms, such as itchy eyes or itchy red skin reactions. However, keep in mind that drowsiness is a marked side effect from even one 25 mg dose of Benadryl. So much that I'll occasionally take a Benadryl before bed or in the middle of the night if I'm unable to fall asleep. Regarding the liqui-gels feature of this specific product, I have to admit I didn't notice a remarkable difference in how quickly this medicine kicked in (versus taking Benadryl in tablet or caplet form). I would probably just purchase whichever form of Benadryl was the cheapest in the future.
5 guests found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
Would recommend
screen name - 1 year ago, Verified purchaser
Essential for first aid kits
effectiveness: 4 out of 5
quality: 4 out of 5
1 guest found this review helpful. Did you?
Report review

Relief and Sleepy

4 out of 5 stars
Summer10 - 1 year ago
originally posted on Product Sampling Community
For those of us who really suffer with very itchy skin, we will put up with being drowsy. At least I will. Such a huge relief from my skin crawling and no relief with scratching. Lotions for eczema work for a bit, but return whenever. Benedryl has been around for a long time. I used the children's formula for a long while. It worked very well and I wasn't as sleepy. As I got older, I needed something stronger and something to last longer so I had to take the adult strength. Relief is with Benedryl, only wish it didn't make me so drowsy.
5 guests found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.